# SDR FDEA202107091846

- Difficulty date: July 9, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ANB714210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER FILLET PANEL SUPPORT RIB ANB7142-10 AT STATION 1341 CRACKED LOWER   END. REMOVED AND REPLACED RIGHT HAND WING UPPER FILLET  PANEL SUPPORT  RIB  ANB7142-  10 AT STATION 1341 I.A.W  DAC DWG ANB7102 AND SRM 51-31-01 VOL. 2.
